# SDR ASMF200409002

- Difficulty date: September 6, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 32,606 hours, 22,716 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851AK
- Part serial: 10338
- Condition: Damaged
- Location: Lt Side
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, (PITOT STALL HEAT OFF) LIGHT TURNED ON.  DURING MAINTENANCE REVISION, CAPTAIN PITOT TUBE WAS DETECTED WITH DAMAGE, IT WAS REPLACED IAW MM 34-11-02, TEST CORRECT.
